# SDR SWIA201232245

- Difficulty date: November 26, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 35,879 hours, 49,335 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN THE GEAR HANDLE WAS SELECTED DOWN.  THE GEAR EXTENDED NORMALLY ON THE SECOND APPROACH.  (FLT 7783)  REPLACED LANDING GEAR SOLENOID VALVE IN REFERENCE TO AMM.  P/N:  18190-003  S/N OFF:  767
